# SDR DALA2024111310923

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 FOUND L/H PYLON FAN COWL SUPPORT BEAM ATTACH FITTING FOUND CRACK ATNAC STA 204.5. CORRECTIVE ACTION: L/H PYLON FAN COWL SUPPORT BEAM ATTACH FITTING ATNAC STA 204.5 REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0654094)
